# SDR RAIA00501005

- Difficulty date: January 4, 2005
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 15,016 hours, 14,349 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: S2U2228
- Condition: Blown
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5761 - STL - BLEED LEAK INDICATION IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED BLOWN DUCT SEALS IN NR 2 BLEED SYSTEM.
